Buy Steroids



Results 1 to 6 of 6
  1. #1
    Chivol is offline New Member
    Join Date
    Jul 2003
    Posts
    9

    Thumbs down How long will Clomid take to work?

    I just finished a 8 week cycle and experienced big libido problems at the end of it. I did Primobolan , Winstrol and HGH. At the end I finished up with HGC and started Clomid & Nolva just after the last HGC shot.

    Today is my 20th and last day on Clomid, but my libido is still sleeping, my girlfriend is starting to get very very frustrated and I feel preety much like crap.

    Does anyone know an estimated of how long will libido get to normal? How long will it take for Clomid to get my testosterone back to normal?

    Thanks

  2. #2
    hybrid's Avatar
    hybrid is offline Registered User
    Join Date
    Mar 2003
    Posts
    651
    How old are you? The older you get the longer it generally takes for your body to recover back to normal levels.
    I'm 36 and just finished my clomid over the weekend. My libido is not where it should be yet either. Although it is coming back. Just takes time.

  3. #3
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Well friend from my experience, it can take as long as several months for me. However from what your cycle looks like, I am not quite sure why you're having that many problems. I would have to ask as Hybrid did, "How old are you", secondly, "have you had this problem before?", any other health problems like high blood pressure, low test production, enlarged prostate? All of these can play a factor in your sex drive. I usually hear of guys doing deca and sustanon having problems with their sex drive post cycle. I have seen some guys to where it takes them up to a year to fully get their sex drive back in line, some dont' ever recover. If your hypothalus is still "sleeping", keep on with the clomid, and hopefully it should "wake" up so to speak. I would give it a few more months, possibly if you don't see any improvement, see a doctor. Also may want to see if you can get your hands on some proviron , I have heard very good things about this particular drug. I myself have never tried it, but hear really positive things about "waking up the libido"

  4. #4
    Chivol is offline New Member
    Join Date
    Jul 2003
    Posts
    9
    Im 30 years old, this was my first cycle. Been lifting for 12 years now, but never done steroids before. I had very nice gains, but that libido thing is a real bummer. I could perform 5 times in a day if I wanted it, but now once every other day is as much as I can handle.

    Ill guess I just have to let time do the job. f Im not back to normal in a month Ill get to a Dr.

    Thanks bros

  5. #5
    roch's Avatar
    roch is offline Member
    Join Date
    Jun 2002
    Location
    infamy
    Posts
    630
    you'll fluctuate for awhile. heck even when you weren't on juice you fluctuated. not everyone can have test induced cock all the time, unless your always on test. if after 10 weeks you aren't back to normal then I would start another cycle.

  6. #6
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Quote Originally Posted by roch
    if after 10 weeks you aren't back to normal then I would start another cycle.
    I would not advise this, the whole idea is to get his normal test levels back up to snuff. If you start another cycle you are further supressing your natural test levels. Bro I would definately try some proviron , DO NOT START ANOTHER CYCLE. You do not want to further supress your natural hormone levels. Some Zma may also help to getting test levels back to normal. Are you taking any armidex or liquidex post cycle? Also at your age most men's test levels start lowering around that age. And from what I am understanding from what you said, your body may not have never had supressed test levels before. It could still be in what I call "Juice shock". This is when your body is starved for the hormones it was once getting. Let me ask you, are you depressed? Low energy levels? These are signs of your body still in hormone shock. some things to try Proviron, maybe even extending your clomid a third week, Nolv, Liquidex, and/or armidex, zinc. Good luck bro.

Thread Information

Users Browsing this Thread

There are currently 3 users browsing this thread. (0 members and 3 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •